# SDR SIMA200705706

- Difficulty date: February 13, 2007
- Submitted: February 26, 2007
- Operation: Air carrier
- Aircraft: N712AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145247
- Aircraft time: 15,662 hours, 14,146 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12022656054
- Condition: Dented
- Location: Zone 200
- Part time: 15,662 hours, 14,146 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT NOSE SKIN DENTED BETWEEN STRINGER 13 RIGHT AND 16 RIGHT AND FRAMES 7 AND 8.  PERFORMED RECONTOUR OF DENT, PERFORMED NDT.  FABRICATED AND INSTALLED REPAIR DOUBLER.  RESTORED PROTECTIVE FINISH IAW EMB IC2007-145/01083.
